# SDR FDEA201008122964

- Difficulty date: August 12, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AFA387139
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO PIT CLOSEOUT ANGLE HAS CORROSION AT STA 1781; RBL 36-56.  REMOVED CORROSION.  ORIGINAL THICKNESS 0.063.  REMAINING THICKNESS 0.033.  0.030   REMOVED - OUT OF LIMITS PER SRM 53-00-01, FIG 1-B, VOL I.  LOCATED, DRILLED,   DEBURRED AND COUNTERSUNK NEW CLOSEOUT ANGLE PO689766.1 PER SRM 51-31-01, FIGS 5 AND 11, PG 1-8, VOL II.  ATTACHED SALVAGED PARTS AFA 3871-49, -101, -111   AND -4113 TO NEW ANGLE PER SRM 51-35-01,PG 1-12, VOL II.
